# SDR 97FDEA00176

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 69436689
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0163 004, CORROSION (C53-113-01) ON SHEAR TIE IN DISTRIBUTION BAY AT BS 720E BETWEEN STR 26 AND 25 RT.  *S/D*  REMOVED SHEAR TIE, FABRICATED NEW SHEAR TIE AND INSTALLED PER FED-EX SRM 53-10-4.
